A norm estimate for the ADI method for nonsymmetric problems

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 178
  • Download : 0
We give a norm estimate for the alternating direction implicit method for nonsymmetric elliptic convection-diffusion problems on a rectangular domain. We estimate a certain form of the iteration matrix in terms of the coefficients of convective terms and the mesh size. The norm is shown to be asymptotically of the form (1 - Ch)/(1 + Ch), where C is the same constant as in the symmetric case. We also show that the optimal size of the parameter is the same as in the symmetric case. As a consequence, we conclude that the convergence behavior is as good as that of the symmetric case and does not deteriorate as the size of convective terms grows. Numerical experiment shows that ou analysis is sharp. (C) 1997 Elsevier Science Inc.
Publisher
ELSEVIER SCIENCE INC
Issue Date
1997
Language
English
Article Type
Article
Citation

LINEAR ALGEBRA AND ITS APPLICATIONS, v.266, no.1-3, pp.127 - 141

ISSN
0024-3795
URI
http://hdl.handle.net/10203/75534
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0